# SDR SWAA2022041882713

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812620
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF AFT SHIELD AT FWD CARGO BAY BS494 - BS500A RBL24. / [01] FWD CARGO BAY; AFT SHIELD ON UPPER SURFACE CORRODED NO HAVE ENTRIES ALLOWABLE DAMAGE IN SRM; MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 ITEM 9.C.;[02] VERIFIED CORRECTIVE ACTION #1;[03] LOCATED AND DRILLED NEW FCB AFT SHIELD PO# 860330/1 IAW SRM 51-40-05 AND DWG 143A8126 ; ID:0010; REV:A.  ENAMEL AND CIC WILL BE ACCOMPLISHED ON C.C. TTG8Q004EF17;[04] VERIFIED LOCATED AND DRILLED NEW FCB AFT SHIELD PO# 860330/1 IAW SRM 51-40-05 AND DWG 143A8126 ; ID:0010; REV:A.;[05] OK TO INSTALL;[06] INSTALLED AFT SHIELD AT FWD. CARGO BAY BTW BS. 492.4 - 500A IAW SRM 51-40-02. DWG# 143A0080.;[07] RII INSPECTED ACTION 6;[08] INSPECTION COMPLETE
